# SDR SWIA200312487

- Difficulty date: September 4, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 23,286 hours, 32,390 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Door Frame
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR, FORWARD OUTBOARD DOOR NACELLE FRAME CHANNEL DENTED AND CRACKED BY DOOR TENSIONER.  DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED LEFT GEAR, FORWARD OUTBOARD DOOR NACELLE FRAME CHANNEL BY DOOR TENSIONER WITH A SERVICEABLE UNIT IAW SRM 51-10-02.  OPS CHECKS GOOD.
